Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Effectiveness And Side Effects Of Onfi (clobazam)

Effectiveness And Side Effects Of Onfi (clobazam)

I'm getting ready to start taking Onfi and wanted to know what anyone else has experienced when taking it.

A MyEpilepsyTeam Member said:

I take Onfi and it is a very good drug for me. I’ve taken it for about five years and this year will be my first year that they increased it. It may be a 50mg pill but when they increased the Onfi this medicine makes you sleepy. But then again all medicines that I know about make you sleepy.
Give it a try take a risk you never know if it works or not. But always remember it will take a while with any medicine to get used to you.

posted almost 4 years ago
A MyEpilepsyTeam Member said:

Onfi was the miracle drug for me. I tried every drug out there and have a VNS. It’s especially beneficial for partial complex seizures. I haven’t had a seizure in over 3 years since started taking Onfi. It is very expensive though.

posted almost 4 years ago
A MyEpilepsyTeam Member said:

yeah I used to want to be nice and functional but after the last 6 months or more of more than just 1 a day of sure anxiety for a seizure to the point of feeling like a panic attack, I'll take more pills.

posted almost 4 years ago
A MyEpilepsyTeam Member said:

It made me barely functional, depressed and aggressive (once I was able to get out of bed). I would rather get seizures and try to ease my anxiety using meditation and exercise.

posted almost 4 years ago
A MyEpilepsyTeam Member said:

It ended up making my seizures A LOT worse but everyone is different and I wish you all the best with it!

posted almost 4 years ago
Already a Member? Log in